# SDR MALA010685

- Difficulty date: August 30, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: CT79B
- Aircraft time: 8,784 hours, 9,824 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 7227105711
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, LT O/B FWD ELEVATOR FUSELAGE CABLE CHAFED.  MAINTENANCE REMOVED AND REPLACED LT O/B FWD ELEVATOR FUSELAGE CABLE P/N 7227105-711 IAW SF340 AMM 27-31-15.
